MathSciNet Relay Station
MathSciNet bibliographic data
MR2226272 18E05 (16D90 16W30)
Cibils, Claude; Solotar, Andrea Galois coverings, Morita equivalence and smash extensions of categories over a field. Doc. Math. 11 (2006), 143–159.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement